# SDR 62795

- Difficulty date: July 5, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- Aircraft time: 16,803 hours, 25,371 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE WAS PLACED IN UP POSITION.  LANDING GEAR INTRANSIT LIGHTS AND AURAL HORN DID NOT EXTINGUISH AIRCRAFT RETURNED TO FIELD AND LANDED SAFELY WITH NO FURTHER INCIDENT.  REPAIRED BROKEN WIRES AT TB152 AND REPAIRED BAD SPLICES AT A406 PCB.  PERFORMED LANDING GEAR, OPS CK NORMAL.
